A4 Article in conference proceedings
Functional Type Error Control for Stabilised Space-Time IgA Approximations to Parabolic Problems (2018)


Langer, U., Matculevich, S., & Repin, S. (2018). Functional Type Error Control for Stabilised Space-Time IgA Approximations to Parabolic Problems. In I. Lirkov, & S. Margenov (Eds.), LSSC 2017 : Large-Scale Scientific Computing, 11th International Conference. Revised Selected Papers (pp. 55-65). Springer International Publishing. Lecture Notes in Computer Science, 10665. https://doi.org/10.1007/978-3-319-73441-5_5


JYU authors or editors


Publication details

All authors or editors: Langer, Ulrich; Matculevich, Svetlana; Repin, Sergey

Parent publication: LSSC 2017 : Large-Scale Scientific Computing, 11th International Conference. Revised Selected Papers

Parent publication editors: Lirkov, Ivan; Margenov, Svetozar

ISBN: 978-3-319-73440-8

Journal or series: Lecture Notes in Computer Science

ISSN: 0302-9743

eISSN: 1611-3349

Publication year: 2018

Number in series: 10665

Pages range: 55-65

Number of pages in the book: 610

Publisher: Springer International Publishing

Place of Publication: Cham

Publication country: Switzerland

Publication language: English

DOI: https://doi.org/10.1007/978-3-319-73441-5_5

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/60226

Additional information: 11th International Conference on Large-Scale Scientific Computing, LSSC 2017 Sozopol, Bulgaria, June 5–9, 2017.


Keywords: partial differential equations; numerical analysis; approximation; error analysis

Free keywords: error control; functional error estimates; stabilised space-time IgA schemes; fully-adaptive space-time schemes


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 1


Last updated on 2021-09-06 at 18:32